# SDR SWAA2023121219910

- Difficulty date: November 9, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE FLOOR BEAM LOCATED BS 986.5 LBL 43 AND WL 208.1 AT AFT GALLEY AREA 2023-694124<[01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 130061901; CAL DUE DATE: 09-JUN-24;[02] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[03] PERFORMED REPAIR LOCATED ON FLOOR BEAM LOCATED BS 986.5 BETWEEN LBL35 TO LBL 47 AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 PARAGRAPH 4; ALTERNATIVE 4 FIGURE 205 SHEET 1 TO SHEET 3 SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED REPAIR LOCATED ON FLOOR BEAM LOCATED BS 986.5 BETWEEN LBL35 TO LBL 47 AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 PARAGRAPH 4; ALTERNATIVE 4 FIGURE 205 SHEET 1 TO SHEET 3 SEE INDIVIDUAL SIGN OFF BELOW. AS RII
